Hydrocodone and acetaminophen overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of a painkiller containing both the opioid medication, hydrocodone, and acetaminophen (Tylenol).
This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Voluntary recalls were issued for specific lots of two opioid pain relievers and one medication for tension headaches. The affected drugs... Read more »
Yesterday the U.S. Food and Drug Administration announced that it is asking manufacturers of prescription combination products that contain... Read more »
Qualitest, a subsidiary of Endo Health Solutions, has issued a voluntary nationwide recall for 101 lots of Hydrocodone Bitartrate and... Read more »
Source: FirstDatabank Drug
Generic Name: HYDROCODONE/IBUPROFEN - ORALPronounced: (HYE-droe-KOE-done/EYE-bue-proe-fen)Hydrocodone-Ibuprofen Oral Interactions Drug... Read more »